# SDR 20010420CW006

- Difficulty date: April 20, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N228A
- Make and model: Beech H-18
- Aircraft serial: BA629
- Engine: Pwa R985*
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor
- Condition: Broken
- Location: Lt Mageto
- Component: Magneto, Bosch
- Component part number: SB9RC3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAGNETO, LEFT ENGINE FAILED CHECK DURING RUN UP.  MAINTENANCE DISCOVERED SEVERAL BROKEN/ UNSERVICEABLE PARTS INSIDE MAGNETO WHEN DISTRIBUTOR COVER REMOVED DURING TROUBLESHOOTING.
